# SDR 2022FA0000053

- Difficulty date: December 3, 2021
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N381R
- Make and model: Beech 200BEECH
- Aircraft serial: BB385
- Aircraft time: 2,284 hours, 1,200 cycles
- Engine: Pwa PT6A41
- Engine time: 2,280 hours, 1,200 cycles
- Propeller: Mcauly 4HFR34C754
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, Y, J
- Precautionary procedure: A, E

## Discrepancy

OPERATOR REPORTED LOSS OF OIL PRESSURE AND SUBSEQUENT OIL SYSTEM CONTAMINATION. RECEIVING INSPECTION OF THE ENGINE REVEALED EVIDENCE OF METALLIC AND NON-METALLIC DEBRIS, INCLUDING GUMMY SUBSTANCES, IN THE RESIDUAL OIL, MAIN OIL FILTER AND REDUCTION GEARBOX STRAINER. IMPACT DAMAGE WAS ALSO NOTED TO THE FIRST STAGE COMPRESSOR ROTOR. OPERATOR WAS IN ROUTE TO KEYW. OPERATOR NOTED LOSS OF OIL PRESSURE IN CRUISE FLIGHT AND SUBSEQUENTLY SHUT DOWN THE ENGINE AND DIVERTED TO NEAREST SUITABLE RUNWAY KPIE. AS A RESULT OF THESE FINDINGS, STANDARDAERO WAS ABLE TO CONFIRM THE OPERATOR REPORTED OIL SYSTEM CONTAMINATION AND EVIDENCE CONSISTENT WITH IMPROPER PRESERVATION. STANDARDAERO WAS UNABLE TO CONFIRM THE OPERATOR REPORTED LOSS IN OIL PRESSURE BUT BELIEVES THAT THE GUMMY SUBSTANCES FOUND IN THE REDUCTION GEARBOX STRAINER, MAIN OIL FILTER, AND THROUGHOUT ALL OIL-WETTED AREAS OF THE ENGINE MAY HAVE CAUSED OR CONTRIBUTED TO RESTRICTIONS IN THE OIL SYSTEM AND SUBSEQUENT LOSS OF OIL PRESSURE, WHICH ALSO MAY LED TO INSUFFICIENT LUBRICATION TO THE 1ST STAGE REDUCTION GEAR ASSEMBLY.
